# SDR USAA20100305BB012

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - RED AISLE EMERGENCY EXIT LIGHT WAS INOPERATIVE AND MISSING AT SEAT 10C.  REMOVED AND REPLACED RED AISLE EMERGENCY EXIT LIGHT ASSEMBLY.
